# SDR USAA920071082

- Difficulty date: October 30, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 62,242 hours, 36,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED CABIN FRAME SUPPORT CLIP ANGLE, BS 348.2, S15L.  REPLACED CABIN FRAME SUPPORT CLIP ANGLE, BS 348.2, S15L IAW B737 SRM 51-40-02.
